Institut de Mathématiques de Luminy

BIBLIOGRAPHIE - Serge VLADUTS

Année
Publications
Files Type
2012 Nadirashvili Nikolai, Tkachev Vladimir, Vladut Serge.
A non-classical solution to a Hessian equation from Cartan isoparametric cubic.
Adv. Math. 231, no. 3-4, 1589--1597, 2012.
PDF ACL
  Nadirashvili Nikolai, Vladut Serge.
On axially symmetric solutions of fully nonlinear elliptic equations.
Math. Z. 270, no. 1-2, 331--336, 2012.
PDF ACL
2011 Nadirashvili Nikolai, Vladut Serge.
Singular solutions of Hessian fully nonlinear elliptic equations.
Adv. Math. 228, no. 3, 1718--1741, 2011.
PDF ACL
  Nadirashvili Nikolai, Vladut Serge.
Octonions and singular solutions of Hessian elliptic equations.
Geom. Funct. Anal. 21, no. 2, 483--498, 2011.
PDF ACL
2010 Nadirashvili Nikolai, Vladut Serge.
Singular solution to special Lagrangian equations.
Ann. Inst. H. Poincaré Anal. Non Linéaire 27, no. 5, 1179--1188, 2010.
PDF ACL
2009

Rodier François, Vladuts Serge.
Arithmetics, Geometry and coding theory 2005.
Comptes rendus du colloque AGCT-10, Séminaires et Congrès 21, publié en ligne par la SMF, 2009.

SMF DO
2008 Nadirashvili Nikolai, Vladut Serge.
Singular viscosity solutions to fully nonlinear elliptic equations.
J. Math. Pures Appl. (9) 89, no. 2, 107--113, 2008.
PDF ACL
2007 Nadirashvili Nikolai, Vladut Serge.
Nonclassical solutions of fully nonlinear elliptic equations.
Geom. Funct. Anal. 17, no. 4, 1283--1296, 2007.
PDF ACL
  Tsfasman Michael, Vladuts Serge, Nogin Dmitry.
Algebraic geometric codes: basic notions.
Mathematical Surveys and Monographs, 139. American Mathematical Society, Providence, RI, 2007.
PDF OS
2003 Tsfasman Michael A., Vladuts Serge.
Infinite global fields and the generalized Brauer-Siegel theorem.
Moscow Mathematical Journal, vol. 2, pp.329-402, 2002
also in Fundamental mathematics today, 335--351, Nezavis. Mosk. Univ., Moscow, 2003
PDF  
2001 Ashikhmin Alexei, Barg Alexander, Vladuts Serge.
Linear codes with exponentially many light vectors.
J. Combin. Theory Ser. A 96, no. 2, 396--399, 2001.
PDF  
  Vladuts Serge.
Isogeny class and Frobenius root statistics for abelian varieties over finite fields.
Mosc. Math. J. 1, no. 1, 125--139, 2001.
PDF  
2000 Lachaud Gilles and Vladuts Serge.
Gauss problem for function fields.
J. Number Theory 85, no. 2, 109--129, 2000
PDF  
1999 Vladuts Serge.
Secant spaces and Clifford's theorem over finite fields.
Finite Fields Appl. 5, no. 4, 101--111, 1999.
PDF  
  Vladuts Serge.
Cyclicity statistics for elliptic curves over finite fields,
Finite Fields Appl. 5, no. 1, 13--25, 1999
   
  Vladuts Serge.
On the cyclicity of elliptic curves over finite field extensions,
Finite Fields Appl. 5, no. 4, 354--363, 1999
PDF  


1998 Vladuts Serge.
A note on authentication codes from algebraic geometry,
IEEE Trans. Inform. Theory 44, no. 3, 1342--1345, 1998
 
1997 Tsfasman Michael A. and Vladuts Serge.
Asymptotic properties of zeta-functions. Algebraic geometry, 7,
J. Math. Sci. (New York) 84, no. 5, 1445--1467, 1997
[TV97]
1996 Vladuts Serge.
An upper bound for generalized Hamming weights,
Arithmetic, geometry and coding theory (Luminy, 1993), 263--267, de Gruyter, Berlin, 1996
 
 

Vladuts Serge.
Two remarks on the spectra of algebraic geometry codes,
Arithmetic, geometry and coding theory (Luminy, 1993), 253--261, de Gruyter, Berlin, 1996

 
  Pellikaan R., Perret M. and Vladuts Serge.
Arithmetic, geometry and coding theory,
Proceedings of the International Conference (AGCT-4) held in Luminy, June 28--July 2, 1993. Edited by R. Pellikaan, M. Perret and S. G. Vladut. Walter de Gruyter & Co., Berlin. xii+288 pp. ISBN: 3-11-014616-9, 1996
 
  Vladuts Serge.
Two applications of Weil-Serre's explicit formula,
Appl. Algebra Engrg. Comm. Comput. 7, no. 4, 279--288, 1996
 
1995 Lachaud Gilles and Vladuts Serge.
Les codes correcteurs d'erreurs [Los codigos correctores de errores],
La Recherche, vol. 278, pp. 778-782 (Juillet-Août 1995) and also in Mundo Cientifico, vol. 161, pp. 864-868 (octobre 1995), 1995
[LV95a]
[LV95b]
  Tsfasman Michael A. and Vladuts Serge.
Geometric approach to higher weights. Special issue on algebraic geometry codes,
IEEE Trans. Inform. Theory 41, no. 6, part 1, 1564--1588, 1995
[TV95]
1992 Shparlinski Igor E., Tsfasman Michael A. and Vladuts Serge.
Curves with many points and multiplication in finite fields,
Coding theory and algebraic geometry (Luminy, 1991), 145--169, Lecture Notes in Math., 1518, Springer, Berlin, 1992
 
  Katsman Gregory L., Tsfasman Michael A. and Vladuts Serge.
Spectra of linear codes and error probability of decoding,
Coding theory and algebraic geometry (Luminy, 1991), 82--98, Lecture Notes in Math., 1518, Springer, Berlin, 1992
 
1991 Vladuts Serge.
Kronecker's Jugendtraum and modular functions (translated from the Russian by M. Tsfasman),
Studies in the Development of Modern Mathematics, 2. Gordon and Breach Science Publishers, New York. x+411 pp. ISBN: 2-88124-754-7, 1991
 
  Tsfasman Michael A. and Vladuts Serge.
Algebraic-geometric codes (translated from the Russian by the authors),
Mathematics and its Applications (Soviet Series), 58. Kluwer Academic Publishers Group, Dordrecht. xxiv+667 pp. ISBN: 0-7923-0727-5, 1991
 
  Vladuts Serge and Skorobogatov Alexei N.
On the spectra of subcodes over a subfield of algebro-geometric codes (Russian),
Problemy Peredachi Informatsii 27 (1991), no. 1,24--36 translation in Problems Inform. Transmission 27, no. 1, 19--29, 1991
 
1990 Skorobogatov Alexei N. and Vladuts Serge.
On the decoding of algebraic-geometric codes,
IEEE Trans. Inform. Theory 36, no. 5, 1051--1060, 1990
 
  Vladuts Serge.
On the decoding of algebraic-geometric codes over Fq for q > or =16,
IEEE Trans. Inform. Theory 36, no. 6, 1461--1463, 1990
 
1989 Vladuts Serge and Skorobogatov Alexei N.
On the covering radius of long BCH codes (Russian),
Problemy Peredachi Informatsii 25 (1989), no. 1,38--45 translation in Problems Inform. Transmission 25, no. 1, 28--34, 1989
 
1988 Vladuts Serge and Levner Ye. V.
Duality relationships in multicriterial problems of mathematical programming (Russian),
Soviet J. Comput. Systems Sci. 27 (1989), no. 4, 155--159 (1990); translated from Izv. Akad. Nauk SSSR Tekhn. Kibernet., no. 6,197--201, 208, 1988
 
1987 Vladuts Serge.
An exhaustion bound for algebro-geometric "modular" codes (Russian),
Problemy Peredachi Informatsii 23, no. 1, 28--41, 1987
 
  Babat L. G. and Vladuts Serge.
On the approximate solution of a class of discrete extremal problems (Russian),
Èkonom. i Mat. Metody 23, no. 2, 320--329, 1987
 
1984 Katsman Gregory L., Tsfasman Michael A. and Vladuts Serge.
Modular curves and codes with a polynomial construction,
IEEE Trans. Inform. Theory 30, no. 2, part 2, 353--355, 1984
 
  Vladuts Serge and Manin Yu. I.
Linear codes and modular curves (Russian),
Current problems in mathematics, Vol. 25, 209--257, Itogi Nauki i Tekhniki, Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1984
 
  Vladuts Serge, Katsman Gregory L. and Tsfasman Michael A.
Modular curves and codes with polynomial complexity of construction (Russian),
Problems Inform. Transmission 20 (1984), no. 1, 35--42.; translated from Problemy Peredachi Informatsii 20, no. 1,47--55, 1984
 
1983 Vladuts Serge.
On the history of complex multiplication. Gauss, Eisenstein and Kronecker (Russian),
Istor.-Mat. Issled. No. 27, 190--238, 1983
 
  Vladuts Serge and Drinfeld V. G.
The number of points of an algebraic curve (Russian),
Funktsional. Anal. i Prilozhen. 17, no. 1, 68--69, 1983
 
1982 Vladuts Serge.
On the history of complex multiplication. Abel's complex multiplication (Russian),
Istor.-Mat. Issled. No. 26, 91--114, 1982
 
  Tsfasman Michael A., Vladuts Serge and Zink Th.
Modular curves, Shimura curves, and Goppa codes, better than Varshamov Gilbert bound,
Math. Nachr. 109, 21--28, 1982
 

In his honor

2004 Feigin B., Ilyashenko Yu., Manin Yu., Shlosman S., Tsfasman M.
Serge G. Vladuts.
Mosc. Math. J. 4, no. 2, 531--532, 2004.
 



Last update : april 29, 2013, EL.